Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 271, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 11, 2011, 2:56 AM PDT. It took effect at Jun 11, 2011, 11:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2011, 2:56 AM PDT (09:56 UTC)
- In effect from
- Jun 11, 2011, 11:00 AM PDT
- Expired
- Jun 11, 2011, 8:22 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
660 WHUS76 KMTR 110956 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 256 AM PDT SAT JUN 11 2011 PZZ560-111800- /O.CAN.KMTR.SC.Y.0269.000000T0000Z-110611T1000Z/ /O.NEW.KMTR.SC.Y.0271.110611T2200Z-110612T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 256 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL DECREASE TO 5 TO 15 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-111800- /O.EXT.KMTR.SC.Y.0269.000000T0000Z-110612T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 256 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. * SEAS: STEEP SHORT PERIOD SEAS 6 TO 8 FT AT 8 SECONDS... DECREASING TO 5 TO 7 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-111800- /O.EXT.KMTR.SC.Y.0269.000000T0000Z-110612T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 256 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT. WINDS DECREASE TO 10 TO 20 KT SUNDAY. * SEAS: STEEP SHORT PERIOD SEAS 6 TO 8 FT AT 8 SECONDS... DECREASING TO 6 TO 8 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-111800- /O.EXT.KMTR.SC.Y.0269.000000T0000Z-110612T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 256 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT...INCREASING TO 20 TO 30 KT THIS EVENING. WINDS BECOME WEST 10 TO 20 KT LATE. * SEAS: STEEP SHORT PERIOD SEAS 6 TO 8 FT AT 8 SECONDS CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-111800- /O.EXT.KMTR.SC.Y.0270.000000T0000Z-110612T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 256 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH THIS EVENING. * SEAS: STEEP SHORT PERIOD SEAS 6 TO 8 FT AT 8 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-111800- /O.EXT.KMTR.SC.Y.0269.000000T0000Z-110612T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 256 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. WINDS DECREASE TO 10 TO 20 KT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
636 WHUS76 KMTR 111542 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 842 AM PDT SAT JUN 11 2011 PZZ530-112345- /O.EXB.KMTR.SC.Y.0269.110611T2000Z-110612T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 842 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON...BEFORE SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-112345- /O.EXB.KMTR.SC.Y.0269.110611T1800Z-110612T0400Z/ MONTEREY BAY- 842 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT LATE THIS MORNING...BEFORE SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-112345- /O.EXT.KMTR.SC.Y.0271.110611T1800Z-110612T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 842 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL DECREASE TO 5 TO 15 KNOTS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-112345- /O.CON.KMTR.SC.Y.0269.000000T0000Z-110612T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 842 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. WINDS WILL DECREASE TO 10 TO 20 KT THIS EVENING. * SEAS: STEEP SHORT PERIOD SEAS 6 TO 8 FT AT 8 SECONDS... DECREASING TO 5 TO 7 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-112345- /O.CON.KMTR.SC.Y.0269.000000T0000Z-110612T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 842 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT. WINDS WILL DECREASE TO 10 TO 20 KT EARLY SUNDAY. * SEAS: STEEP SHORT PERIOD SEAS 6 TO 8 FT AT 8 SECONDS... DECREASING TO 6 TO 8 FT AT 7 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-112345- /O.CON.KMTR.SC.Y.0269.000000T0000Z-110612T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 842 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT...INCREASING TO 20 TO 30 KT THIS EVENING. WINDS WILL BECOME WEST 10 TO 20 KT AFTER MIDNIGHT. * SEAS: STEEP SHORT PERIOD SEAS 6 TO 8 FT AT 8 SECONDS CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-112345- /O.CON.KMTR.SC.Y.0270.000000T0000Z-110612T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 842 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE TODAY...BEFORE DECREASING TO 10 TO 20 KT AFTER MIDNIGHT. * SEAS: STEEP SHORT PERIOD SEAS 6 TO 8 FT AT 8 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-112345- /O.CON.KMTR.SC.Y.0269.000000T0000Z-110612T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 842 AM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. WINDS WILL DECREASE TO 10 TO 20 KT EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
253 WHUS76 KMTR 112147 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 247 PM PDT SAT JUN 11 2011 PZZ570-120400- /O.CON.KMTR.SC.Y.0269.000000T0000Z-110612T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 247 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. WINDS WILL DECREASE TO 10 TO 20 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-120600- /O.CON.KMTR.SC.Y.0269.000000T0000Z-110612T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 247 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT. WINDS WILL DECREASE TO 10 TO 20 KT EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-120400- /O.CON.KMTR.SC.Y.0269.000000T0000Z-110612T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 247 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT...INCREASING TO 20 TO 30 KT THIS EVENING. WINDS WILL BECOME WEST 10 TO 20 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-120400- /O.CON.KMTR.SC.Y.0270.000000T0000Z-110612T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 247 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DECREASE TO 10 TO 20 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-120400- /O.CON.KMTR.SC.Y.0271.000000T0000Z-110612T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 247 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL DECREASE TO 5 TO 15 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-120600- /O.CON.KMTR.SC.Y.0269.000000T0000Z-110612T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 247 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 20 TO 30 KT. STRONGEST WINDS WILL BE SOUTH OF POINT SUR. WINDS WILL DECREASE TO 10 TO 20 KT EARLY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-120400- /O.CON.KMTR.SC.Y.0269.000000T0000Z-110612T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 247 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KT WILL DECREASE TO 10 TO 20 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-120400- /O.CON.KMTR.SC.Y.0269.000000T0000Z-110612T0400Z/ MONTEREY BAY- 247 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KT WILL DECREASE TO 5 TO 15 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
994 WHUS76 KMTR 120322 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 822 PM PDT SAT JUN 11 2011 PZZ530-121130- /O.CAN.KMTR.SC.Y.0269.000000T0000Z-110612T0400Z/ /O.NEW.KMTR.SC.Y.0272.110612T2200Z-110613T0500Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 822 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 10 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 10 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: WEST WINDS 15 TO 25 KT SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-121130- /O.CAN.KMTR.SC.Y.0271.000000T0000Z-110612T0400Z/ /O.NEW.KMTR.SC.Y.0272.110613T0100Z-110613T1300Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 822 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 6 AM PDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 15 TO 25 KT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-570-121130- /O.CAN.KMTR.SC.Y.0269.000000T0000Z-110612T0400Z/ /O.NEW.KMTR.SC.Y.0272.110613T0100Z-110613T1300Z/ POINT REYES TO PIGEON POINT TO 10 NM- WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 822 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 6 AM PDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 15 TO 25 KT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-565-121130- /O.CAN.KMTR.SC.Y.0269.000000T0000Z-110612T1000Z/ /O.NEW.KMTR.SC.Y.0272.110613T0100Z-110613T1300Z/ POINT ARENA TO POINT REYES TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 822 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 6 AM PDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 15 TO 30 KT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-121130- /O.CAN.KMTR.SC.Y.0270.000000T0000Z-110612T0400Z/ /O.NEW.KMTR.SC.Y.0272.110613T0100Z-110613T1300Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 822 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 AM PDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 6 AM PDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS 15 TO 25 KT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-120430- /O.CAN.KMTR.SC.Y.0269.000000T0000Z-110612T0400Z/ MONTEREY BAY- 822 PM PDT SAT JUN 11 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 10, 9:02 PM PDT, 5 hours 54 minutes earlier.
Area forecast discussion, Jun 10, 9:02 PM PDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
902 PM PDT FRI JUN 10 2011
.DISCUSSION...AS OF 9:00 PM PDT FRIDAY...TODAY STARTED OUT MUCH LIKE
YESTERDAY WITH LOW CLOUDS COVERING MOST OF OUR FORECAST AREA. AND...
MUCH LIKE YESTERDAY...THE CLOUDS CLEARED IN MOST PLACES BY MIDDAY...
EXCEPT FOR THOSE COASTAL LOCATIONS THAT OFTEN REMAIN CLOUDY ALL DAY
WHEN STRATUS IS PRESENT UNDER NORTHWESTERLY FLOW (I.E., SAN MATEO
COUNTY COAST AND SOUTHERN MONTEREY BAY). TEMPERATURES WERE COOLER IN
MOST AREAS TODAY...MOST LIKELY DUE TO INCREASED ONSHORE FLOW COMPARED
TO YESTERDAY. WINDS WERE LOCALLY QUITE STRONG AND GUSTY. FOR
EXAMPLE...WESTERLY WINDS AT SFO THIS AFTERNOON GUSTED IN EXCESS OF 40
MPH.
AN APPROACHING SHORTWAVE TROUGH...CURRENTLY SEEN ON WATER VAPOR
SATELLITE IMAGERY NEAR 50N/140W...WILL DROP QUICKLY TO THE EAST-
SOUTHEAST OVERNIGHT AND MOVE ACROSS THE CA/OR BORDER ON SATURDAY
MORNING. APPROACH OF THIS SHORTWAVE OVERNIGHT WILL ONLY ACT TO
REINFORCE THE DEEP MARINE LAYER/STRONG ONSHORE FLOW PATTERN
CURRENTLY IN PLACE. A FORECAST UPDATE EARLIER THIS EVENING
INCLUDED THE ADDITION OF LATE NIGHT/EARLY MORNING DRIZZLE ALONG
PORTIONS OF THE COAST. SATURDAY WILL START OF CLOUDY IN MOST AREAS...
WITH INLAND AREAS EXPECTED TO CLEAR BY MIDDAY. BUT ONCE AGAIN SOME
COASTAL LOCATIONS WILL PROBABLY REMAIN IN THE CLOUDS THROUGH THE DAY.
THERE WILL BE A FEW DEGREES OF AIRMASS COOLING WITH THE PASSAGE OF
THE SHORTWAVE TROUGH AND SO SATURDAY WILL PROBABLY BE A SLIGHTLY
COOLER DAY IN MOST AREAS. TEMPERATURES WILL THEN TAKE A TENTATIVE
STEP IN THE WARMER DIRECTION ON SUNDAY AS THE UPPER RIDGE OVER THE
EASTERN PACIFIC BEGINS TO EXPAND TOWARD THE CALIFORNIA COAST. THE
WARMING TREND WILL THEN CONTINUE ON MONDAY AND TUESDAY AS A BROAD AND
FLAT UPPER RIDGE DEVELOPS OVER CA AND ONSHORE FLOW DECREASES. THE
RIDGE WILL BE WEAKENED AROUND MIDWEEK AS A TROUGH MOVES INTO THE PAC
NW...BUT THERE LIKELY WON'T BE MUCH CHANGE IN OUR WEATHER FOR MOST OF
THE WEEK. CONTINUED ONSHORE FLOW AND A PERSISTENT...ALTHOUGH
SHALLOWER...MARINE LAYER WILL CONTINUE TO KEEP COASTAL AREAS COOL
THROUGH THE WEEK WHILE INLAND AREAS SEE TEMPERATURES AT OR SLIGHTLY
ABOVE NORMAL. IN SHORT...NEXT WEEK LOOKS TYPICAL FOR MID JUNE.
&&
.AVIATION...AS OF 10:55 PM PDT FRIDAY...LIGHT TO LOCALLY MODERATE
ONSHORE FLOW PREVAILS ACROSS THE DISTRICT WITH LOW CLOUD COVERAGE
PROGRESSIVELY WORKING ITS WAY INLAND ACROSS THE SAN FRANCISCO AND
MONTEREY BAY REGIONS. LATEST SFO STRATUS PROJECT SAN CARLOS SODAR
INDICATES A MARINE LAYER DEPTH OF AROUND 2300 FT...WHILE FT ORD
PROFILER TO THE SOUTH NOW HAS IT ALL THE WAY UP TO AROUND 3000 FT.
CEILINGS ARE PRESENT AT KSFO...KMRY AND KSNS...AND ARE EXPECTED
TO DEVELOP AT THE OTHER TERMINALS OVER THE NEXT FEW HOURS. LATEST
MODEL OUTPUT AND STATISTICAL GUIDANCE SUGGESTS CLEARING TIMES ON
SATURDAY WILL BE A BIT LATER THAN TODAY FOR THE SF BAY AREA
TERMINALS. HOWEVER...DO BELIEVE THERE IS NOW AN OUTSIDE POSSIBILITY
THE MARINE LAYER COULD DEEPEN TO THE POINT WHERE EARLIER MIXING OUT
OCCURS. WINDS WILL CONTINUE TO GRADUALLY DECREASE OVERNIGHT WITH
ONSHORE FLOW THEN RETURNING DURING THE DAY ON SATURDAY SIMILAR TO
TODAY.
VICINITY OF KSFO...MVFR CIGS EXPECTED TO PREVAIL THROUGH THE NIGHT
AND SATURDAY MORNING WITH MODERATE CONFIDENCE THAT CLEARING ON
SATURDAY WILL BE DELAYED UNTIL THE EARLY AFTERNOON. WEST WINDS WILL
CONTINUE TO GRADUALLY DIMINISH TO AROUND 12 TO 15 KT BY SUNRISE ON
SATURDAY. SEABREEZE WINDS WILL THEN INCREASE LATE MORNING THROUGH THE
AFTERNOON...BUT ARE NOT PRESENTLY EXPECTED TO GET QUITE AS STRONG AS
THEY WERE TODAY.
KSFO BRIDGE APPROACH...SIMILAR TO SFO.
MONTEREY BAY AREA TERMINALS...MVFR CIGS WILL CONTINUE THROUGH THE
NIGHT AND SATURDAY MORNING. CONSIDER IT LIKELY THAT THEY WILL
PERSIST THROUGH THE AFTERNOON...BUT THERE IS A CHANCE THAT MARINE
LAYER DEPTH WILL BECOME SUFFICIENTLY GREAT AS TO ENABLE CLEARING BY
AROUND MIDDAY.
&&
.MTR WATCHES/WARNINGS...
.TNGT...SCA...PT ARENA TO PT PIEDRAS BLANCAS 0-60.
&&
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: BLIERNearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.